Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Wants to lose weight. Taking diane 35. How to lose weight quickly?

hi dr, my XXXXX. i really want to loss 20 kg but iam on a course with diane 35 since last 5 year and i have also taken a 2 or 3 month gap 2 times during course and it has been hard for me to loss weight what shall i do? should i give up diane or what can i do to loss weight since losing weight will actually help me in recovery please i need a doctor to answer......
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  340
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for sharing your concern with us.
Diane 35 is known to cause weight gain and this is largely due to the progesterone portion of this drug. However, weight gain in such cases is due to water retention and can be tackled with taking plenty of water everyday (like 3-4 litres everyday) and avoiding excessive salt. You could consider switching to a low sodium salt.
Regarding the rest of the weight, this is what you can do:
a. have small, healthy and nutritious meals through the day.
b. Have a heavy breakfast and a light dinner
c. Avoid junk food, processed foods, biscuits, cake, sweets, namkeens etc
d. Have 3-4 litres of water daily
e. Exercise daily for 50 minutes. this should be a brisk walk/jog/swim or whatever you prefer
We should also get a thyroid profile done ( free thyroxine level and TSH level) to make sure there are no issues there,
We should be looking at a weight loss of kg/month
Hope that helps
Hope that helps
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor